# SDR SIMA20210318002

- Difficulty date: March 18, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000511
- Aircraft time: 13,163 hours, 8,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER FLOOR BEAM CORRODED JUST AFT OF FR 89. CORROSION LEVEL 2-C/A-REMOVED AND REPLACED RH CENTER FLOOR BEAM JUST AFT OF FR 89 IAW EMB 175 SRM 51-40-08, 51-40-02 AND 51-43-03.
